# SDR SWAA2020090212217

- Difficulty date: August 29, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 58,540 hours, 34,710 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR STRUCTURE; STATION 540 RBL 03; EXPANSION CHANNEL CRACKED LOWER INBOARD CORNER.  REMOVED AND REPLACED A PASSENGER CABIN FLOOR STRUCTURE EXPANSION CHANNEL (PANEL BREAK) AT STA 540 RBL 3YAW SRM 51-40-02-0G-0 AND DWG #143A0060 REV A.  REMOVED AND REINSTALLED FLOOR PANEL 231UF IAW SRM 51-40-02-0G-0.
